Getting Pregnant <
Trying to conceive
18/10/2012 at 17:59
Please help me :
Little info about me:
Been on Microgynon 30 for about 6years and my partner and I want to try for a baby. I came off the pill 21st Sept and my period came on the 24th Sept last till Friday where I took the start of my new pill but i only took 2 of them (friday&sat). We wanted to start trying. I had a withdrawl bleed on the Weds which last till Saturday and have had some side effects from coming off the pill. Now almost a month off the pill and my 'period' is due on the 22nd Oct but I don't know because the pill messes your system up. My partner and I have been sexually active alot but this morning, Thurs 18th, when I woke up and went to the toilet. Went to wipe myself and found some blood. Went to the toilet again in work and there was some blood on the paper but not as much but some yellow discharge (it horrible to talk about but i dont know what it is).
I'm wondering why i had that blood on the paper (my partner and I didnt not have sex the night before) and yellow discharge which faded as the day went on.
I know every persons bodies are different and some people take 2weeks to get preg after coming off the pill and other years but this hasnt happened to me before so I am confused and this is my first baby we're trying to conceive.
I should also say i have a sore lower back which comes off and on during the day and only started yesterday but maybe thought I pulled a muscle in my back (could be that though). I've also had the flu etc.. but that shouldnt do that to me. I am so confused ! I've also been feeling sick literally after I eat but I assume that was beacause I wasn't feeling great
I'm pretty embrassed to talk about it but I like this website cause everyone seems to help one another! So please any help on why?
Thank you everyone,
18/10/2012 at 18:43
Hi Vicky, I will help as much as I can but cannot promise I will be any use.
As you have said yourself it varies for everyone when stopping contraception, cycles are also different for everyone. It is becoming more uncommon to have a 28 day cycle. Mine go from 28-40 days. I honestly think that the symptoms you are describing are just side effects of coming off the pill. I stilll had side effects 6 months after coming off it especially around the time my period was due. But, then again you could be pregnant. If your period is due on the 22nd leave it until then to test. Are you using any methods of charting your ovulation and cycles? x
18/10/2012 at 19:32
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.